# SDR 2006FA0000952

- Difficulty date: September 8, 2006
- Submitted: September 25, 2006
- Operation: General aviation
- Aircraft: N785TA
- Make and model: Beech 400A
- Aircraft serial: RK239
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Chafed
- Location: Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND PN 128580101-1, BRAKE LINE ASSY CHAFE DAMAGED BY EXCESS LENGTH CABIN FLOOR PANEL ATTACH SCREW AS DESCRIBED IN MFG SB 53-3511.  REPAIR REQUIRED SPLICING IN OF NEW BRAKE LINE SEGMENT IAW SB 53-3511.  HAVE FOUND THIS CONDITION ON NUMEROUS OTHER AC.  RECOMMEND THAT SB 53-3511 BE CHANGED TO A MANDATORY SB DUE TO COMMON OCCURRENCE AND POSSIBILITY FOR LOSS OF BRAKING ACTION IF TUBING CHAFED THROUGH.  ALSO RECOMMEND AN ALERT INFO BULLENTIN ON THIS SUBJECT.(K)
